# SDR LR7A04026

- Difficulty date: February 5, 2004
- Submitted: February 10, 2004
- Operation: Air carrier
- Aircraft: N403LC
- Make and model: Lkheed 382G
- Aircraft serial: 4590
- Aircraft time: 45,668 hours, 21,234 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED B3 INSPECTION PER JOB CARD HB3200 FOUND FS 617 BULKHEAD AT WL 210 EXISTING REPAIR CRACKED AT LBL 60.  REPAIRED IAW SMP583 FIG 53-40-10, FS 617 WL 200 - 210 LBL 63-73.
